代数体函数的正规定理

王辉坚, 孙道椿

王辉坚, 孙道椿. 代数体函数的正规定理[J]. 华南师范大学学报(自然科学版), 2009, 1(2): 9-11 .
引用本文: 王辉坚, 孙道椿. 代数体函数的正规定理[J]. 华南师范大学学报(自然科学版), 2009, 1(2): 9-11 .
Sun Dao-chun, . NORMAL THEOREM OF ALGEBROIDAL FUNCTIONS[J]. Journal of South China Normal University (Natural Science Edition), 2009, 1(2): 9-11 .
Citation: Sun Dao-chun, . NORMAL THEOREM OF ALGEBROIDAL FUNCTIONS[J]. Journal of South China Normal University (Natural Science Edition), 2009, 1(2): 9-11 .

代数体函数的正规定理

详细信息
    通讯作者:

    王辉坚

  • 中图分类号: 

    O174.52

NORMAL THEOREM OF ALGEBROIDAL FUNCTIONS

  • 摘要: 运用覆盖曲面的几何方法,证明了代数体函数族一个正规定理:设F为区\\域D内的一族k值代数体函数,且F的分支点是孤立的.若对pD,总存在一\\个含于D内的邻域U(p),使得在U(p)内,对每个ftF存在三个判别的复数 at1,at2,at3,满足3i=1¯n(U(p),ati,ft)1,FD内正规.
    Abstract: By applying the main theorems on covering surface, a new normal criterion of algebroidal function was obtained. Let F be a family of k-valued algebroidal functions in a domain D of sphere V, and the branch points of F be isolated. If for all pD, there is a neighborhood U(p) such that for every ftF, there exist three different complex values at1,at2,at3 satisfying 3i=1¯n(U(p),ati,ft)1, then F is normal in D.
计量
  • 文章访问数:  1961
  • HTML全文浏览量:  67
  • PDF下载量:  491
  • 被引次数: 0
出版历程
  • 收稿日期:  2008-06-03
  • 修回日期:  2008-09-18
  • 刊出日期:  2009-05-24

目录

    /

    返回文章
    返回